CSpace
The kissing numbers of convex bodies - A brief survey
Zong, C
1998
Source PublicationBULLETIN OF THE LONDON MATHEMATICAL SOCIETY
ISSN0024-6093
Volume30Pages:1-10
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000071875300001
PublisherOXFORD UNIV PRESS
Citation statistics
Cited Times:15[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13428
Collection中国科学院数学与系统科学研究院
Affiliation1.UCL, Dept Math, London WC1E 6BT, England
2.Chinese Acad Sci, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Zong, C. The kissing numbers of convex bodies - A brief survey[J]. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,1998,30:1-10.
APA Zong, C.(1998).The kissing numbers of convex bodies - A brief survey.BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,30,1-10.
MLA Zong, C."The kissing numbers of convex bodies - A brief survey".BULLETIN OF THE LONDON MATHEMATICAL SOCIETY 30(1998):1-10.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zong, C]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zong, C]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zong, C]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.